I am bleeding after taking Cerelle Contraceptive Pill?

I started Cerelle on 29th Sept (mid pack of Cileste). Started bleeding on 3rd October and still bleeding now. What can I do to stop this or how long will it continue?





This Question Is Open to Answers -Post Your Comment Below

Dr Mahaveer
Member
Dr Mahaveer

hi
this withdrawal hormonal bleeding is usually expected after use of cerelle,especially if you are using it for first time. blleding causes weakness and feeling of passing out. drink plenty of fluids,maintain hydration. start hematinics. bleeding usually lasts from 5- 15 days
thanks

shw12
Member
shw12

HI
IT USUALLY STOPS ON ITS OWN. U CAN TAKE TABLETS LIKE PAUSE TO STOP BLEEDING IF ITS THAT HUGE. ELSE, JUST MAINTAIN GOOD HYDRATION IN YOUR BODY,RELAX AND REST. IT MAY EVENTUALLY STOP WITHIN 8 DAYS

mrsshalini14
Member
mrsshalini14

hello there
it will stop spontaneously as the effect of drug wears off. do not use tampoons. take vitamin tablets and ample rest to avoid getting cramps and weakness

wpDiscuz